Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes severe body pain, dizziness, numbness in fingertips and extreme fatigue?

Answered by
Dr.
Dr. Vasudha Jayant Athavale

General & Family Physician

Practicing since :1970

Answered : 7395 Questions

default
Posted on Mon, 6 Jun 2016 in Medicines and Side Effects
Question: For 3 days I have had severe body aches (painful enough to wake me from a deep sleep after taking a sleeping pill), it feels very much like flu but I have no other symptoms. No fever, no sore throat. I do have some dizziness, numbness in my fingertips, extreme fatigue. Tylenol and Ibuprofin help a lot but when they wear off there is no change and they are beginning to upset my stomach as I have had to take too much. I have had similar symptoms before but it is much worse this time and it's been a long time since it las happened. Is this just a virus or is there something more serious possible?
doctor
Answered by Dr. Vasudha Jayant Athavale 48 minutes later
Brief Answer:
Home care & doctor's help as per need.

Detailed Answer:
HI XXXX,
Thanks for the query. I have read & understood your concern.
* Severe body ache without any other symptoms like fever, cold, sore throat is most likely to be -
- Pre viral infection symptoms.,
- Before allergic fevers ( like hay fever )
- Beginning of Bacterial infections any where else in body.
- Exposure to extreme temperatures ( hot/ cold )
- Over exertion & overuse of muscles,
- Psychological stress.
* None of them seem to be very serious/ very difficult to manage. so don't worry.
- Light body massage with muscle relaxant ointment can ease the pain.
- You can take tylenol/ Ibuprofen twice or thrice a day ( depending on need & strength of the pill ) i.e. strictly 8 hourly after food. Never take it on an empty stomach.
- You can take it with a glass of cold milk/ Tab Ranitidine 150 mg to avoid stomach upset.
-Take rest.
- Drink plenty of water,/ Eat nutritious diet in multiple small servings. Avoid spicy food/tea, coffee, alcohol, smoking, fasting.
- avoid exposure to extreme temperatures ( too hot/ too cold )
* Viral infections mostly are controlled within 5-7 days A longer trouble needs your family doctor's consultation
* Observe for symptoms of infection any where in body,
( like sore throat, cough, cold/ urine problems, constant fever, pain in abdomen/ loose motions, rashes or swellings on body/ swelling of mumps/joint pains .If you have them.. consult your doctor for examination, necessary investigations & addition in the medications ( antibiotics/ anti allergic/ other symptomatic medicines, as per need. ).
* Taking B complex capsules/ calcium supplements( as per doctor's advise.). once a day/
Healthy life style including healthy diet/ exercises/ adequate sleep along with stress management helps in raising resistance & avoiding recurrence
I hope you find the answer both informative & helpful. Any follow up query is welcome.
Thanks,



Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Stomach upset

doctor1 MD

Hello Doctor, Myself Rajesh and I am posting this query on behalf of my mother in-law who is 62yrs of age suffering from rheumatoid arthritis over...

doctor1 MD

Hi - I woke up thru night with stomach upset and headache( I am a migraine sufferer for 28 yrs ) I noticed around 6 am a lump on neck base just by...

doctor1 MD

hi i am 26 male , nd i usually found my heartbeat more than 100 average of 113 per minute , and when i go to sleep , i feel my body shaking while...

doctor1 MD

i have stomach upset.it is like if i eat something it alll goes to the toilet after 1-2 hrs not in the loose form but in the digested form.there is...

doctor1 MD

I am 57 yrs male type 2 diabetic on metformin 500 one per day. Sugsr under control. I ofter get stomach upset and loose motions. Bp 140 / 90 . Not...

doctor1 MD

Hi doctor, I am on paxidep cr 12.5 for last 1.5 -2 months approx. I have now reduced it recently and occasionally skipping it for last 10 days....

doctor1 MD

sir please look on my attached health check up and suggest what my health results show